# SDR IPXA10562559

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT POS 3/4 OTBD HAS DELAMINATED PLIES ON LOWER SURFACE. REF L/P 432682 FOR REMOVAL.  THIS ITEM IS CONSIDERED A MAJOR REPAIR AND IS TRANSFERRED TO NRC 355057.
